MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE
Catalog Number RF451 SMN 10444889
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an abnormal assay flag with a total prostate specific antigen (tpsa) patient sample result on a dimension® exl¿ with lm integrated chemistry system.The abnormal assay flagged result was reported to the physician and was not questioned.The same sample was reprocessed on the same dimension® exl¿ with lm integrated chemistry system after troubleshooting and a result was obtained without an abnormal assay flag.The reprocessed result without a flag was considered correct and reported to the physician.There is no allegation of unnecessary treatment due to the reporting the abnormal assay flagged result.There are no known reports of patient intervention or adverse health consequences due to the abnormal assay flag with the total prostate specific antigen (tpsa) result.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an abnormal assay flagged result that was reported with the total prostate specific antigen (tpsa) assay on a dimension® exl¿ with lm integrated chemistry system and the result was reported.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (17-jul-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer.Quality control (qc) recovery was within the customer¿s expected ranges.The customer observed that the chem wash cleaning fluid was insufficient, and the chem wash was replaced.Hsc concluded that the cause of the event was consistent with insufficient chem wash for washing.The issue was resolved with standard troubleshooting.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00183 was filed on 11-jul-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19718908
Report Number2517506-2024-00183
Device Sequence Number8033399
Product Code MTF
UDI-Device Identifier00842768013874
UDI-Public(01)00842768013874(10)BA4341(17)20241206
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000021/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2024
Device Catalogue NumberRF451 SMN 10444889
Device Lot NumberBA4341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown